# SDR NACA2022030700001

- Difficulty date: March 7, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,699 hours, 18,971 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 108C3800
- Condition: Unknown
- Part time: 3,231 hours, 1,138 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RT SIDE WINDOW EICAS SHOWN. PERFORMED TS IAW FIM 30-41 FAULT TREE 803/801. RESISTANCE CHECK IN LIMITS. RH WINDOW #3  WITH SPARE SENSOR IN USE. NO FURTHER DISCREPANCIES AT THIS TIME. REPLACED L FWD RIGHT SIDE WHCU M1911 IAW 30-41-01/401. OPS CHECK NORMAL IAW AMM 30-41-00-501
